MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)

CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Model Number 104.3605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision (and washout) of the biolox delta ceramic head from the right hip in a bi-lateral patient after approximately 1 month due to infection.
 
Additional Manufacturer Narrative
Per comp -(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per comp -(b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma and an update on the patient post revision was requested in order to progress with the investigation of this event, however, the reporter confirmed that this information could not be provided.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records releaved no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the above, no further investigation can be conducted.Infection is a known complication with any invasive surgery and the reported devices were manufactured, packed and sterilised in accordance with the relevant standards.Thus, the root cause of the reported infection has not been linked to the devices and this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24000758
Report Number9614209-2026-00002
Device Sequence Number10398328
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberNOT APPLICABLE
Device Lot Number603728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexMale